# SDR AALA202507142632

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 77,571 hours, 30,000 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVACUATION SIGNALING SYSTEM RESET SWITCH FOR THE R2 DOOR IS INOPERATIVE. MAINTENANCE FOUND TERMINAL 1 ON PUSH BUTTON SWITCH 2064VU4 DISCONNECTED AND WAS RECONNECTED PER ASM 23-73-27 AND AWM 23-73-54  A SATISFACTORY OPERATIONAL CHECK OF EVACUATION SIGNALING SYSTEM RESET SWITCH WAS ACCOMPLISHED WITH ISSUES NOTED.
